BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 1 >

Please use this identifier to cite or link to this item:

Title: A Simple Example of Localized Parametric Resonance for the Wave Equation
Authors: Colombini, Ferruccio
Rauch, Jeffrey
Keywords: Localized Parametric Resonance
Growing Solutions
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 1, (2008), 55p-66p
Abstract: The problem studied here was suggested to us by V. Petkov. Since the beginning of our careers, we have benefitted from his insights in partial differential equations and mathematical physics. In his writings and many discussions, the conjuction of deep analysis and specially interesting problems has been a source inspiration for us.
Description: 2000 Mathematics Subject Classification: 35L05, 35P25, 47A40.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 1

Files in This Item:

File Description SizeFormat
2008-055-066.pdf447.69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License